Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aak114

Dry Skin (post-accutane)

Recommended Posts

Does anyone know how long it takes for the dry skin side effects to go away after stopping Accutane? I have been on accutane for around 5 months and will be stopping in about a week or so and am wondering how long it will take for the dry skin to go away (I am on 60 mg/day).

Thanks!

Share this post


Link to post
Share on other sites

Its different for everyone, but mine dramatically improved 1month post and its now virtually non-existent 2 months post.

Share this post


Link to post
Share on other sites
Its different for everyone, but mine dramatically improved 1month post and its now virtually non-existent 2 months post.

Thanks for the reply. Anyone else?

Share this post


Link to post
Share on other sites

I took my last pill 1 week go. Today for the first lime I haven't had to use chap stick on waking up. Not back to normal by any means but a definite improvement.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×